Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Characteristic $m$-sequences
HTML articles powered by AMS MathViewer

by Michael Willett PDF
Math. Comp. 30 (1976), 306-311 Request permission


The initial k-tuple of the characteristic m-sequence associated with a primitive polynomial of degree k over $GF(2)$ is given for $2 \leqslant k \leqslant 168$.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 12C05, 94A10
  • Retrieve articles in all journals with MSC: 12C05, 94A10
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Math. Comp. 30 (1976), 306-311
  • MSC: Primary 12C05; Secondary 94A10
  • DOI:
  • MathSciNet review: 0389863